Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 716598, 14 pages
http://dx.doi.org/10.1155/2015/716598
Research Article

Traffic Management as a Service: The Traffic Flow Pattern Classification Problem

1Department of Computer Engineering (DISCA), Universitat Politècnica de València, 46022 Valencia, Spain
2Institute for Pure and Applied Mathematics (IUMPA), Universitat Politècnica de València, 46022 Valencia, Spain

Received 30 July 2015; Revised 22 September 2015; Accepted 27 September 2015

Academic Editor: Shengbo Eben Li

Copyright © 2015 Carlos T. Calafate et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Carlos T. Calafate, David Soler, Juan-Carlos Cano, and Pietro Manzoni, “Traffic Management as a Service: The Traffic Flow Pattern Classification Problem,” Mathematical Problems in Engineering, vol. 2015, Article ID 716598, 14 pages, 2015. doi:10.1155/2015/716598